| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 37-40


Yong Cai, Liqun Hu, Yuchao Tang, Lianggen Hu
      Common fixed point for generalized \psi_{\int \varphi}-weakly contractive mappings in metric space
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1803-1814.

A. H. Salas
      Computing exact solutions to Hirota-Satsuma KdV system
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1815-1823.

M. Alamgir Khan, Sumitra, R. Chugh
      Common fixed point theorems for occasionally weakly compatible maps in fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1825-1836.

S. Kumar, M. Alamgir Khan, Sumitra
      Common fixed point theorems in intuitionistic fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1837-1843.

R. Chugh, Sumitra, M. Alamgir Khan
      Common fixed point theorems for converse commuting maps in fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1845-1851.

Y. L. Anasuya
      Reg(S) in E-inversive semigroups and semidirect product of cancellative semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1853-1859.

M. Iranmanesh, M. Aghayan
      Existence and uniqueness of simultaneous nearest points in complete lattice Banach spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1861-1876.

D. Singh, A. M. Ibrahim, T. Yohana, J. N. Singh
      Complementation in multiset theory
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1877-1884.

K. Mohana, I. Arockiarani
      On completely (1,2)* - \pi g \alpha - irresolute functions
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1885-1892.

R. N. Singh, M. K. Pandey, D. Gautam
      On a product semi-symmetric non-metric connection in a locally decomposable Riemannian manifold
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1893-1902.

P. Edwards, M. Mahmood
      The bound ((n+1)/2)^n is the worst bound for n!
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1903-1908.

Jingguo Liu and Xiangzhi Kong
      Subgroups of endomorphisms of an independence algebra with finite rank
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1909-1913.

G. A. Dhanorkar, J. N. Salunke
      A generalization on fixed point theorem on cone matrix spaces with w-distance
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1915-1919.

J. P. Vilela, L. R. Bautista
      On fuzzy topology on KS-semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1921-1932.

P. Debnath, M. Sen
      A remark on the separability and approximation property in intuitionistic fuzzy n-normed linear spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1933-1940.

Zhongyi Xiang
      The effect of releasing infected pest and spraying microbial pesticide on a pest management SEI model
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1941-1947.

U. S. Rajput, Bal Govind Shukla
      \stackrel{\rightarrow}{P}_7 - Factorization of complete bipartite symmetric digraph
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1949-1954.

L. J. Martinez, A. H. Salas
      Convergence of quotients of consecutive terms of a generalized secondary Fibonacci sequence
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1955-1964.

Wu Jinyong
      Block (p,\lambda)-Koszul modules
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1965-1971.

M. Ghanem
      Some properties of Hurwitz series ring
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1973-1981.

P. Pandian, D. Anuradha
      Floating point method for solving transportation problems with additional constraints
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1983-1992.

M. Alamgir Khan
      Common fixed point theorems in non-Archimedean Menger PM-spaces
      Int. Math. Forum, Vol. 6, 2011, no. 37-40, 1993-2000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |